Algebra i logika
General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Algebra Logika:

Personal entry:
Save password
Forgotten password?

Algebra Logika, 2006, Volume 45, Number 3, Pages 314–353 (Mi al148)  

This article is cited in 11 scientific papers (total in 11 papers)

Complete Theories with Finitely Many Countable Models. II

S. V. Sudoplatov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: Previously, we obtained a syntactic characterization for the class of complete theories with finitely many pairwise non-isomorphic countable models [1]. The most essential part of that characterization extends to Ehrenfeucht theories (i.e., those having finitely many (but more than 1) pairwise non-isomorphic countable models). As the basic parameters defining a finite number of countable models, Rudin–Keisler quasiorders are treated as well as distribution functions defining the number of limit models for equivalence classes w.r.t. these quasiorders. Here, we argue to state that all possible parameters given in the characterization theorem in [1] are realizable. Also, we describe Rudin–Keisler quasiorders in arbitrary small theories. The construction of models of Ehrenfeucht theories with which we come up in the paper is based on using powerful digraphs which, along with powerful types in Ehrenfeucht theories, always locally exist in saturated models of these theories.

Keywords: complete theory, Ehrenfeucht theory, number of countable models, Rudin–Keisler quasiorder

Full text: PDF file (385 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2006, 45:3, 180–200

Bibliographic databases:

UDC: 510.67
Received: 08.06.2003
Revised: 01.03.2006

Citation: S. V. Sudoplatov, “Complete Theories with Finitely Many Countable Models. II”, Algebra Logika, 45:3 (2006), 314–353; Algebra and Logic, 45:3 (2006), 180–200

Citation in format AMSBIB
\by S.~V.~Sudoplatov
\paper Complete Theories with Finitely Many Countable Models. II
\jour Algebra Logika
\yr 2006
\vol 45
\issue 3
\pages 314--353
\jour Algebra and Logic
\yr 2006
\vol 45
\issue 3
\pages 180--200

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Sudoplatov, “Syntactic approach to constructions of generic models”, Algebra and Logic, 46:2 (2007), 134–146  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Sudoplatov, “Small Stable Generic Graphs with Infinite Weight. Digraphs without Furcations”, Siberian Adv. Math., 18:2 (2008), 142–150  mathnet  crossref  mathscinet
    3. S. V. Sudoplatov, “On the number of countable models of complete theories with finite Rudin–Keisler preorders”, Siberian Math. J., 48:2 (2007), 334–338  mathnet  crossref  mathscinet  zmath  isi
    4. S. V. Sudoplatov, “On expansions and extensions of powerful digraphs”, Siberian Math. J., 50:3 (2009), 498–502  mathnet  crossref  mathscinet  isi
    5. S. V. Sudoplatov, “Hypergraphs of prime models and distributions of countable models of small theories”, J. Math. Sci., 169:5 (2010), 680–695  mathnet  crossref  mathscinet
    6. Gavryushkin A., “On Constructive Models of Theories with Linear Rudin-Keisler Ordering”, J. Logic Comput., 22:4, SI (2012), 793–805  crossref  mathscinet  zmath  isi  elib  scopus
    7. I. V. Shulepov, S. V. Sudoplatov, “Algebras of distributions for isolating formulas of a complete theory”, Sib. elektron. matem. izv., 11 (2014), 380–407  mathnet
    8. R. A. Popkov, S. V. Sudoplatov, “Distributions of countable models of theories with continuum many types”, Sib. elektron. matem. izv., 12 (2015), 267–291  mathnet  crossref
    9. S. V. Sudoplatov, “Families of language uniform theories and their generating sets”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 17 (2016), 62–76  mathnet
    10. B. Sh. Kulpeshov, S. V. Sudoplatov, “Linearly Ordered Theories which are Nearly Countably Categorical”, Math. Notes, 101:3 (2017), 475–483  mathnet  crossref  crossref  mathscinet  isi  elib
    11. Sudoplatov S.V. Kiouvrekis Y. Stefaneas P., “Generic Constructions and Generic Limits”, Algebraic Modeling of Topological and Computational Structures and Applications, Springer Proceedings in Mathematics & Statistics, 219, ed. Lambropoulou S. Theodorou D. Stefaneas P. Kauffman L., Springer, 2017, 375–398  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:322
    Full text:188
    First page:3

    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021